BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Feedback invariants of series connected systems

Participants in the publication
Marija Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências
Marko Stoši? (Author)

Date of Publication
2019-09

Where published
Linear Algebra and its Applications

Publication Identifiers
ISSN - 0024-3795

Publisher
Elsevier BV

Volume
577

Number of pages
25
Starting page
244
Last page
269

Document Identifiers
DOI - https://doi.org/10.1016/j.laa.2019.04.031
URL - http://dx.doi.org/10.1016/j.laa.2019.04.031


Export

APA
Marija Dodig, Marko Stoši?, (2019). Feedback invariants of series connected systems. Linear Algebra and its Applications, 577, 244-269. ISSN 0024-3795. eISSN . http://dx.doi.org/10.1016/j.laa.2019.04.031

IEEE
Marija Dodig, Marko Stoši?, "Feedback invariants of series connected systems" in Linear Algebra and its Applications, vol. 577, pp. 244-269, 2019. 10.1016/j.laa.2019.04.031

BIBTEX
@article{47918, author = {Marija Dodig and Marko Stoši?}, title = {Feedback invariants of series connected systems}, journal = {Linear Algebra and its Applications}, year = 2019, pages = {244-269}, volume = 577 }